# SDR AALA202405133221

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 67,255 hours, 33,766 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0515
- Condition: Malfunctioned
- Location: Spoiler/Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT ROLLS TO THE LEFT VERY NOTICEABLY EVERY TIME SPEED BRAKES ARE EXTENDED. ROLLS TO THE RIGHT WHEN SPEED BRAKES RETRACT. MAINTENANCE REPLACED SPOILER ELEVATOR COMPUTER #2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
